Join the 'Ramipril' group to help and get support from people like you.
We found 79 questions associated with the 'Ramipril' topic.
Posted 13 Jul 2010 by • 1 answer
I developed numbness/tingling of hands and feet, as well as marked shortness of breath while taking ramipril. I also have a very dry airway when these symptoms occur. I took 2.5 mg ramipril for 2 weeks and have not taken any for the last 2 weeks. My blood pressure is fine; my blood sugar is fine. ...
Posted 17 Aug 2010 by • 2 answers
Ramipril causes constannt bad couugh, leading to very poor sleep. Patient had kidney problems before taking ramipril for her high blood pressure
Posted 13 Aug 2014 by • 1 answer
10 Mg Ramipril taken in morning. Am BP is 150/85 before medication, pm 99/55. If I take Ramipril in evening, will this not reduce night BP even more? Thanks, Ken Davies
Posted 17 Jul 2011 by • 4 answers
I started takin 2.5 mg in March increased in May to 5 mg and July 10 mg. I was fine one day when waking up in am and next day I was in a LOT of pain, neck, shoulders,with muscle weakness,elbows,knees. Dr. put me on celebrex 2x day. Helps a little,but if I sit for any amount of time I can't ...
Posted 21 Nov 2017 by • 1 answer
Hi, I’ve been prescribed ramipril 2.5 mg by my GP for high blood pressure but stopped taking after 1 week due to severe side effects. Cough, ringing in my ears, feeling sick, cold sweats, sensitive to bright lights and worse of all severe pain to my front upper teeth, absolutely excruciating ...
Posted 25 Mar 2012 by • 2 answers
Posted 11 Jan 2010 by • 1 answer
Posted 19 Dec 2015 by • 2 answers
I'm 30 and have recently found out I have very high blood pressure first it was 219/132 when I got into the docs it had gone down to 146/110 I've been on rampril for 4 days now blood pressure still high above 100 on the bottom number it goes between 132/100- 165/124 still have a really ...
Posted 10 Jun 2010 by • 2 answers
has anyone gained loads of weight with ramipril? I have stopped taking my two week now and feel great. I was tired all the time and falling a sleep in work and i don't know if it's anything to do with the tablets.
Posted 25 May 2013 by • 1 answer
Posted 18 Sep 2013 by • 2 answers
Been on ramipril for less than a week. Feeling itchy and light-headed, plus my hair is coming out at an alarming rate. I don't like this at all. Any advice?
Posted 31 Jul 2012 by • 2 answers
I have just started ramipril on the minimum dose and have had very bad headaches, which if they continue will stop me taking it. My initial dose is 2.5 mg with a view to increasing in 2.5mg stages to a max of 7.5 mg but I can not see this happening if the headaches continue.
Posted 24 Aug 2016 by • 1 answer
... taking this m
Posted 2 Nov 2009 by • 1 answer
Posted 14 Nov 2011 by • 6 answers
... is firm to touch. Finds it difficult to eat so should he take ibuprofen as a pain relief. Has high blood pressure too and takes ramipril and sinvastatin
Related Condition Support Groups
High Blood Pressure, Hypertension, Diabetic Nephropathy, Diabetic Kidney Disease, Left Ventricular Dysfunction, Myocardial Infarction, Heart Attack, Heart Failure, Congestive Heart Failure, Cardiovascular Risk Reduction
Related Drug Support Groups
Ramipril Patient Information at Drugs.com
- Ramipril Information for Consumers
- Ramipril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ramipril (detailed)